Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Delayed periods. Prescribed with regesterone and rabican. When will I get periods?

hello sir/mam, my last period date was march 16, i dint get my period yet. my physician advised to take regestrone (mrg:2 afternoon :1 and night :2 )and also rabican-b(mrg :1 and night 1), after eating this ,will i get my period soon? how many days it will take after eating those tablets? becoz im worried.. suddenly it stopped. nearly 3months. ple help me
Asked On : Sat, 26 May 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
You should get you period after one week of taking the last dose of tablets.
if you dont get it pelvic scan is needed to see your endometrial thickness.
if it is thin you need estrogen support to get your period.
Answered: Tue, 22 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor